An Innovative Approach to the Formation of a Progressive Taxation Probabilistic Model on Personal Incomes
Kalinina Olga
Additional contact information
Kalinina Olga: Peter the Great Saint-Petersburg Polytechnic University, 29 Polytechnicheskaya Street, St. Petersburg 195251, Russian Federation, Russian.
International Journal of Economics and Financial Issues, 2016, vol. 6, issue 3, 995-1002
Abstract:
This article suggests a mathematical justification of the possibility of transition to progressive taxation on personal incomes, allowing socially redistribute the tax burden between different groups without losing the total amount of tax yield to the state budget from personal income tax. The methods of the transition from a flat to a progressive tax scale of income taxation developed. A generalized mathematical model of transition to progressive taxation, which allows evaluating all possible options for the proposed reform of flat rate transformation, is suggested. An algorithm of modeling progressive income taxation is proposed, which takes into account the likelihood of tax evasion. In the following parts of the article a probabilistic model of progressive income taxation and a mechanism to optimize the level of tax rates is formed. A linear progressive tax scale with and without tax evasion are developed based on actual statistics.
Keywords: Tax; Innovation; Probability; Method; Model (search for similar items in EconPapers)
JEL-codes: C10 H24 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.econjournals.com/index.php/ijefi/article/download/2100/pdf (application/pdf)
http://www.econjournals.com/index.php/ijefi/article/view/2100/pdf (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eco:journ1:2016-03-23
Access Statistics for this article
International Journal of Economics and Financial Issues is currently edited by Ilhan Ozturk
More articles in International Journal of Economics and Financial Issues from Econjournals
Bibliographic data for series maintained by Ilhan Ozturk ().